# SDR RAIA980122

- Difficulty date: January 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N423AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 858
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 51539002
- Condition: Failed
- Location: Nr 1
- Part time: 10,048 hours
- Stage of operation: CL
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

STL - FLT 7203 - LEFT GENERATOR DROPPED OFF LINE.  REPLACED GENERATOR CONTROL UNIT.  (M)
